On reducibility of schrödinger equations with quasiperiodic in time potentials

Håkan L. Eliasson, Sergei B. Kuksin

Research output: Contribution to journalArticlepeer-review

73 Citations (Scopus)

Abstract

We prove that a linear d-dimensional Schrödinger equation with an x-periodic and t-quasiperiodic potential reduces to an autonomous equation for most values of the frequency vector. The reduction is made by means of a non-autonomous linear transformation of the space of x-periodic functions. This transformation is a quasiperiodic function of t. © 2008 Springer-Verlag.

Original languageEnglish
Pages (from-to)125-135
Number of pages11
JournalCommunications in Mathematical Physics
Volume286
Issue number1
DOIs
Publication statusPublished - Feb 2009

Fingerprint Dive into the research topics of 'On reducibility of schrödinger equations with quasiperiodic in time potentials'. Together they form a unique fingerprint.

Cite this